# SDR REXA2022062000373

- Difficulty date: June 14, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: SH670318231S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 21L FROM FS 333 - FS 349 CORRODED  REMOVED INTERCOSTAL FROM STRG 21L BTWN FS 333 TO FS 349, IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. INSTALLED NEW INTERCOSTAL (BACKUP SILL) P/N SH670-31823-1 ON STRG 21L BTWN FS 333 TO FS 349 IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01
